On an asymptotic formula connected with the number of eigenvalues corresponding to odd eigenfunctions of the Laplace-Beltrami operator on a fundamental region of the modular group PSL(2,Z)

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
Original languageEnglish
JournalSoviet Mathematics. Doklady
Volume18
Pages (from-to)524-526
Number of pages3
ISSN0197-6788
Publication statusPublished - 1977

Bibliographical note

Translation from Dokl. Akad. Nauk SSSR 233, 1021-1023 (1977) (Russian)

See relations at Aarhus University Citationformats

ID: 16809184